# SDR SWAA2021090703827

- Difficulty date: August 4, 2021
- Submitted: September 7, 2021
- Operation: Air carrier
- Aircraft: N755SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27871
- Aircraft time: 74,723 hours, 44,099 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZ. STAB RIB ASSY. 4 (STAB STA 120.30) 3RD VERT STIFFENER IS CRACKED. ; / [01] REMOVED CRACK DAMAGE LOWER RADIUS OF 3RD VERTICAL STIFFENER AND WEB L=0.85' X W=0.35' IAW SRM 55-10-09-2R-4 ITEM 4 STEP B.; [02] VERIFIED REMOVAL OF CRACK DAMAGE AND PERFORMED GVI PER SRM 55-10-09-2R-4 STEP 4.B AND E; [05] FABRICATED REPAIR PARTS.T-SECTION 60-5872#7075T76511 0.063' THICK LOT # 1430775-2; ANGLE BAC1490-2793#7075T62 0.063' LOT # 1435997-1; SHIM 2.E.A 7075T6 0.016' THICK LOT # 1439717-1 IAW SRM 55-10-09-2R-4 REPAIR 4. ITEM 4 STEP F-J. FIGURE 202 REPAIR 4 DETAIL A.[11] INSTALLED REPAIR PARTS IAW SRM 55-10-09-2R-4 REPAIR 4 ITEM 4 STEPS M-P.; [12] VERIFIED CORRECTIVE ACTION 11; [13] APPLIED FILLET SEAL AND FINISH TO REPAIR PARTS IAW SRM 55-10-09-2R REPAIR 4 ITEM 4 STEPS Q & R.; [14] VERIFIED CORRECTIVE ACTION 13; [15] REMOVED LEFT HORIZONTAL STABILIZER RIB ASSY AT STAB STA 120.30 PRIOR TO PERFORMING REPAIR IAW SRM 51-40-02-OG-0.; [18] INSTALLED LEFT HORIZONTAL STABILIZER RIB ASSY AT STAB STA 120.30 IAW SRM 51-40-02-OG-0; BOEING DRAWINGS #182A1500; 182A3001 AND 002A0001.;[20] REMOVED CRACK DAMAGE ON LEFT HORIZONTAL STABILIZER RIB ASSY AT STAB STA 120.30 3RD VERTICAL STIFFENER LOWER RADIUS AND WEB AND INSTALLED REPAIR IAW SRM 55-10-09-2R 4 FIGURE 202 REPAIR 4 DETAIL A.; [21] VERIFIED REMOVED CRACK DAMAGE ON LEFT HORIZONTAL STABILIZER RIB ASSY AT STAB STA 120.30 3RD VERTICAL STIFFENER LOWER RADIUS AND WEB AND INSTALLED REPAIR IAW SRM 55-10-09-2R 4 FIGURE 202 REPAIR 4 DETAIL A.
